# SDR UPS06M46170

- Difficulty date: November 21, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN, CORROSION ON UPPER SURFACE OF CENTER FUEL TANK BETWEEN STA 1159- 1239 X=-75.0 TO 107.0.  FASTENERS AT UPPER SURFACE CTR F/TANK REMOVED FOR ACCESS.  CORROSION REMOVAL C/OUT PER SRM 51-33-01 V.2.R38, FOUND EXCEEDED LIMIT.  C/OUT MAGNIFIED V/INSP AND FPI FOUND SATIS.  FLAP PEENING C/OUT ON REWORKED AREAS PER CMM2 0-11-01.R51, IAW EN1008-06. FAB DOUBLER PER SRM51-31-01.V2.R38.  REPAIR AC ACCOMPLISHED AND INSTALLATION COMPLETED PER EN 1008-06 FOUND SATIS.
